# SDR SWAA2021080903873

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 49,217 hours, 26,267 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WEB CRACKED AT FLANGE ; / [01] DAMAGE LOCATED ON R/H HORIZONTAL FRONT SPAR REMOVABLE WEB STA 143.7; [02] STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER SRM 55-10-10-2R-1. OK TO INSTALL DOUBLER.; [03] CORRECTIVE ACTION #2 COMPLIED WITH.; [04] C/W SRM 55-10-10-2R-1; [05] CORRECTIVE ACTION #4 C/W; [06] REMOVED RII REQUIREMENT; [07] REPAIRED PER SRM 55-10-10-2R-1; [08] CORRECTIVE ACTION #7 C/W
